Alternative solution of the inhomogeneous linear differential equation of order two

Johnson, Patrick, Busawon, Krishna and Barbot, Jean Pierre (2008) Alternative solution of the inhomogeneous linear differential equation of order two. Journal of Mathematical Analysis and Applications, 339 (1). pp. 582-589. ISSN 0022-247X

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1016/j.jmaa.2007.06.056

Abstract

This work presents a new method for solving the general 2nd order inhomogeneous linear ordinary differential equation (ODE). Unlike traditional methods for solving ODEs, the new method permits the computation of the particular solution of the ODE from two different integrals; thus providing an additional degree of freedom to find the complete solution. This presents the additional advantage of making the computation of the solution much faster. Apart from predicting the behaviour of particular physical systems, the method can also be applied to the control of linear time-varying systems such as a dc motor with ageing components.

Item Type: Article
Subjects: G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics and Information Sciences
Depositing User: EPrints Services
Date Deposited: 20 Nov 2008 09:52
Last Modified: 10 Aug 2015 11:31
URI: http://nrl.northumbria.ac.uk/id/eprint/3145

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence